# SDR CA121119011

- Difficulty date: November 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP139322
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT SIDE WINDOW CRACKED.
